Truncations of functions.

by    H. Triebel

Preprint series: 99-27, Analysis

The paper is published: Forum Math., 12 (6), 731-756, 2000.

MSC:
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems

Abstract: The paper deals with mapping properties of $f(x)\mapsto \max(f(x),0)$ in real function spaces.

Upload: 1999-05-11

Update: 2000-08-30


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.